# SDR HALA20240918260

- Difficulty date: September 17, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N389HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 49,805 hours, 7,858 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 9,443 hours, 1,505 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6764B040000
- Part serial: 676402256
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS-AIR ENG 1 BLEED NOT CLOSED ECAM AFTER ENGINE SHUTDOWN. ECAM DIECTED US TO TURN BLLED 1 OFF. REPLACED #1 ENG BLEED VALVE IAW TSM 36-11-81-810-909-A OPS & LEAK CK GOOD OK FOR SVC.
